Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took anti TB therapy. Gained weight. Why does rib cage hurt? Fatty liver?

Hi. I am 39 years old Male. I suffered from tuberculosis in my right lung when I was 19 and completed 9 months of anti tuberculosis therapy. Lately I have put on weight (120 kgs with a height of 6 ft 2 inches). For the last few months, I have been having a dull pain under my right rib cage. More of an uneasy feeling of something pushing up my rib cage. I saw my family physician who asked me to get my lipid profiles and LFTs done. My ALT level was 49, prompting the doc to order Hepatitis B & C testing, which came out clear. The doc thinks my uneasiness under the rib cage is due to a fatty liver? Waht should i do?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Do a Chest Xray ,and a ultrasound of abdomen if any abnormality detected then take treameant accordingly.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor